Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Recurrence relations for hypergeometric functions of unit argument'' [Math. Comp. 45 (1985), no. 172, 521-535; MR0804941 (86m:33004)]


Author: Stanisław Lewanowicz
Journal: Math. Comp. 48 (1987), 853
MSC: Primary 33A35; Secondary 65Q05
Original Article: Math. Comp. 45 (1985), 521-535.
MathSciNet review: 878709
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A35, 65Q05

Retrieve articles in all journals with MSC: 33A35, 65Q05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0878709-7
PII: S 0025-5718(1987)0878709-7
Article copyright: © Copyright 1987 American Mathematical Society